# SDR SWIA201438841

- Difficulty date: July 7, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 32,234 hours, 27,360 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR STRUT ATTACH FITTING CHAFED, C-CHECK, REPLACED RT MLG ATTACH FITTING REF SRM.
